# SDR SWIA200616659

- Difficulty date: April 29, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 16,292 hours, 22,099 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10173
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 16,279 hours, 22,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRIM LIGHT ON CAPT AUTOPILOT FCP ILLUM IN FLIGHT WHEN AUTOPILOT SELECTED ON CAPT SIDE WITH A RED TRIM FAIL LIGHT AND AURAL WARNING.  REPLACED PITCH TRIM SERVO, OPERATIONAL CHECK GOOD IAW EMB 120 22-10-00.
